MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GII OXIN P/S FEM LEFT SZ 6; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMI-CONSTRAINED,CEMENTED,POLYMER/METAL

SMITH & NEPHEW, INC. GII OXIN P/S FEM LEFT SZ 6; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMI-CONSTRAINED,CEMENTED,POLYMER/METAL
Catalog Number 71421016
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 11/30/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient twisted his knee and developed bleeding.An aspiration was performed with only anti-inflammatory medication.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned for evaluation.Several attempts have been made to obtain clinical/medical documents to no avail.Without supporting clinical/medical documents a thorough investigation cannot be performed.Our investigation including a review of complaint history for the listed parts revealed no prior complaints for the listed failure mode with the same batch number.A review of the manufacturing records for the listed batches did not reveal any deviation from the standard manufacturing processes.Without the return of the actual products involved, our investigation of this report is inconclusive.No further investigation is warranted for this complaint; however we will continue to monitor for future complaints and investigate as necessary.We consider this investigation closed.Should additional information become available this complaint can be re-assessed.

Brand Name
GII OXIN P/S FEM LEFT SZ 6
Common Device Name
PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMI-CONSTRAINED,CEMENTED,POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7509853
Report Number1020279-2018-00923
Device Sequence Number1242557
Product Code JWH
UDI-Device Identifier03596010469229
UDI-Public03596010469229
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K962557
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71421016
Device Lot Number15EM07730
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/20/2018
Supplement Date Received by Manufacturer04/20/2018
Initial Report FDA Received Date05/14/2018
Supplement Report FDA Received Date10/07/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight93